# SDR AALA202512039641

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 56,819 hours, 21,597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Extinguisher
- Part number: BA24320A1
- Condition: Defective
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ENROUTE THE LAVATORY SMOKE DETECTOR WARNING WENT OFF FOR 3 SECONDS THEN CLEARED.  FLIGHT CREW FOUND RIGHT AFT LAVATORY HALON BOTTLE DISC RED BUT NO EVIDENCE OF SMOKE, FIRE OR DISCHARGE. MAINTENANCE REPLACED FIRE EXTINGUISHER IN AFT LAVATORY PER AMM 26-25-41.
